MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Event or Problem Description
The micron filters in a extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock reportedly leaked while running amio.The day nurse reported that bed 17 was having increasing premature ventricular contractions (pvcs), so she checked and then observed that the filter of the device was leaking during the patient's infusion.The patient experienced increasing pvcs and dysrhythmias.There was no further clinical impact reported.This emdr reflects the first of two occurrences.
 
Additional Manufacturer Narrative
Investigation summary received one (1) new.List #206680490, extension set.As received, no damage or anomalies noted.The inline filter was leak tested per specifications and no leakage was observed.The reported complaint of leakage cannot be replicated or confirmed without the return of the used set.Lot history review the lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24638735
Report Number9615050-2026-00201
Device Sequence Number13241367
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280301(10)14271614
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14271614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIO, MFR UNK
Patient SexUnknown